# SDR P5CA9500335

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1920/2120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS AND CRACKS IN SUPPORT ANGLE FOR PANEL BETWEEN BS 2120 AND BS 1920 LBL 30.  MANUFACTURED AND REPLACED PER BOEING SRM 51-30-02 AND SRM 53-10-23.
